Matrix analogues of elliptic functions
Funkcionalʹnyj analiz i ego priloženiâ, Tome 23 (1989) no. 4, pp. 81-82
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1989_23_4_a9,
author = {V. I. Inozemtsev},
title = {Matrix analogues of elliptic functions},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {81--82},
year = {1989},
volume = {23},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1989_23_4_a9/}
}
V. I. Inozemtsev. Matrix analogues of elliptic functions. Funkcionalʹnyj analiz i ego priloženiâ, Tome 23 (1989) no. 4, pp. 81-82. http://geodesic.mathdoc.fr/item/FAA_1989_23_4_a9/